# SDR ASAA2020122633756

- Difficulty date: December 26, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 24,308 hours, 7,835 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DOWNWIND OGG, GOT F/O FMC FAIL WITH VTK, CAPTAINS FMC NORMAL, SELF RESTORED ON FINAL NOTICED COURSE ON RNAV WAS OFFSET LEFT THEN RECEIVED FMC VERIFY POSITION-FMC-FMC F/O GUIDANCE WOULD HAVE TAKEN US NORTH OF COURSE INTO TERRAIN, ILS MONITORING BACK TO CORRECT PATH.  GROUNDED-YES.  RESET CB FMC 2, IAW B737-900 FIM 34-01 TASK 836, ALL INDICATIONS NORMAL.  OK FOR SERVICE.
